Alert archive / Puerto Rico / Flash Flood Warnings in 2020

Flash Flood Warning 8, NWS JSJ

July 30, 2020

NWS JSJ issued this flash flood warning at Jul 30, 2020, 4:41 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2020, 4:41 AM CDT (09:41 UTC)
Expired
Jul 30, 2020, 11:45 AM CDT
In force
7 hr
Issued by
NWS JSJ
Area
Storm-based polygon
Flood severity
None

The radar

The San Juan radar (TJUA), 31 km from the middle of the area, began a volume at 09:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted.

424 
WGCA52 TJSJ 300941
FFWSJU
PRC021-029-031-033-061-127-139-301045-
/O.NEW.TJSJ.FF.W.0008.200730T0941Z-200730T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
541 AM AST Thu Jul 30 2020

The National Weather Service in San Juan has issued a

* Flash Flood Warning for...
  Trujillo Alto Municipality in Puerto Rico...
  San Juan Municipality in Puerto Rico...
  Carolina Municipality in Puerto Rico...
  Canovanas Municipality in Puerto Rico...
  Guaynabo Municipality in Puerto Rico...
  Bayamon Municipality in Puerto Rico...
  Catano Municipality in Puerto Rico...

* Until 645 AM AST

* At 540 AM AST, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is ongoing or expected to begin
  shortly.

  HAZARD...Flash flooding caused by thunderstorms. 

  SOURCE...Radar indicated. 

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas. 

Additional rainfall amounts of 1 to 2 inches is expected across the 
area during the next couple of hours. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 1847 6608 1846 6606 1843 6593 1840 6592
      1841 6587 1834 6587 1826 6585 1831 6597
      1831 6604 1830 6605 1828 6621 1841 6620
      1842 6617 1845 6616 1846 6614 1843 6611
      1843 6609 1844 6608 1847 6610

FLASH FLOOD...RADAR INDICATED

$$

GL
4 follow-up statements
174 
WGCA52 TJSJ 301010
FFWSJU
PRC021-029-031-033-061-127-139-301345-
/O.EXT.TJSJ.FF.W.0008.000000T0000Z-200730T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
610 AM AST Thu Jul 30 2020

The National Weather Service in San Juan has extended the

* Flash Flood Warning for...
  Trujillo Alto Municipality in Puerto Rico...
  San Juan Municipality in Puerto Rico...
  Carolina Municipality in Puerto Rico...
  Canovanas Municipality in Puerto Rico...
  Guaynabo Municipality in Puerto Rico...
  Bayamon Municipality in Puerto Rico...
  Catano Municipality in Puerto Rico...

* Until 945 AM AST

* At 607 AM AST, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is already occurring.

  HAZARD...Flash flooding caused by thunderstorms. 

  SOURCE...Radar indicated. 

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas. 

Additional rainfall amounts of 1 to 3 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 1847 6608 1846 6606 1843 6593 1840 6592
      1841 6587 1834 6587 1826 6585 1831 6597
      1831 6604 1830 6605 1828 6621 1841 6620
      1842 6617 1845 6616 1846 6614 1843 6611
      1843 6609 1844 6608 1847 6610

FLASH FLOOD...RADAR INDICATED

$$

GL
892 
WGCA52 TJSJ 301138
FFWSJU
PRC021-029-031-033-061-127-139-301645-
/O.EXT.TJSJ.FF.W.0008.000000T0000Z-200730T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
738 AM AST Thu Jul 30 2020

The National Weather Service in San Juan has extended the

* Flash Flood Warning for...
  Trujillo Alto Municipality in Puerto Rico...
  San Juan Municipality in Puerto Rico...
  Carolina Municipality in Puerto Rico...
  Canovanas Municipality in Puerto Rico...
  Guaynabo Municipality in Puerto Rico...
  Bayamon Municipality in Puerto Rico...
  Catano Municipality in Puerto Rico...

* Until 1245 PM AST

* At 736 AM AST, Doppler radar indicated Isaias' rain bands 
  producing heavy rain across the warned area. Rainfall amounts 
  between 2 and 4 inches of rain have fallen. Flash flooding is 
  already occurring.

  HAZARD...Life threatening flash flooding. Heavy rain producing 
           flash flooding. 

  SOURCE...Radar indicated. 

  IMPACT...Life threatening flash flooding of creeks and streams, 
           urban areas, highways, streets and underpasses. The Flash 
           Flooding is capable of producing unusual severity. Action 
           is needed to protect live and property. 

Additional rainfall amounts between 1 and 2 inches are possible in 
the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 1847 6608 1846 6606 1843 6593 1840 6592
      1841 6587 1834 6587 1826 6585 1831 6597
      1831 6604 1830 6605 1828 6621 1841 6620
      1842 6617 1845 6616 1846 6614 1843 6611
      1843 6609 1844 6608 1847 6610

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR

$$

CAM
338 
WGCA72 TJSJ 301310
FFSSJU

Flash Flood Statement
National Weather Service San Juan PR
910 AM AST Thu Jul 30 2020

PRC021-029-031-033-061-127-139-301645-
/O.CON.TJSJ.FF.W.0008.000000T0000Z-200730T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Trujillo Alto PR-San Juan PR-Carolina PR-Canovanas PR-Guaynabo PR-
Bayamon PR-Catano PR-
910 AM AST Thu Jul 30 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM AST
THURSDAY FOR TRUJILLO ALTO...SAN JUAN...CAROLINA...CANOVANAS...
GUAYNABO...BAYAMON AND CATANO MUNICIPALITIES...

At 907 AM AST, the Doppler radar indicated another round of showers 
with period of moderate to heavy rain moving into the warned area. 
Two to four inches of rain have already fallen. Flash flooding is 
already occurring.

HAZARD...Life threatening flash flooding. Heavy rain producing flash 
         flooding. 

SOURCE...Radar indicated. 

IMPACT...Life threatening flash flooding of creeks and streams, 
         urban areas, highways, streets and underpasses.The Flash 
         Flooding is capable of producing unusual severity. Action 
         is needed to protect live and property. 

Additional rainfall amounts of two inches are possible in the warned 
area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 1847 6608 1846 6606 1843 6593 1840 6592
      1841 6587 1834 6587 1826 6585 1831 6597
      1831 6604 1830 6605 1828 6621 1841 6620
      1842 6617 1845 6616 1846 6614 1843 6611
      1843 6609 1844 6608 1847 6610

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR

$$

CAM
404 
WGCA72 TJSJ 301511
FFSSJU

Flash Flood Statement
National Weather Service San Juan PR
1111 AM AST Thu Jul 30 2020

PRC021-029-031-033-061-127-139-301645-
/O.CON.TJSJ.FF.W.0008.000000T0000Z-200730T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Trujillo Alto PR-San Juan PR-Carolina PR-Canovanas PR-Guaynabo PR-
Bayamon PR-Catano PR-
1111 AM AST Thu Jul 30 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM AST
THURSDAY FOR TRUJILLO ALTO...SAN JUAN...CAROLINA...CANOVANAS...
GUAYNABO...BAYAMON AND CATANO MUNICIPALITIES...

At 1107 AM AST, Doppler radar indicated another round of 
thunderstorms producing heavy rain across the warned area. Between 
four and six inches of rain have fallen. Emergency managers reported 
multiples fallen trees, mudslides and flooding across the warned 
area. Please heed caution across rivers and tributaries. Flash 
flooding is already occurring or will begin shortly.

HAZARD...Life threatening flash flooding. Heavy rain producing flash 
         flooding. 

SOURCE...Radar indicated. 

IMPACT...Life threatening flash flooding of creeks and streams, 
         urban areas, highways, streets and underpasses.The Flash 
         Flooding is capable of producing unusual severity. Action 
         is needed to protect live and property. 

Additional rainfall amounts between one and three are possible in 
the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 1847 6608 1846 6606 1843 6593 1840 6592
      1841 6587 1834 6587 1826 6585 1831 6597
      1831 6604 1830 6605 1828 6621 1841 6620
      1842 6617 1845 6616 1846 6614 1843 6611
      1843 6609 1844 6608 1847 6610

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...1-3 INCHES IN 3 HOUR

$$

CAM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 2:55 AM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Jul 30, 2:55 AM CDT, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
355 AM AST Thu Jul 30 2020

.SYNOPSIS...Tropical Storm Isaias will continue west northwest and
is expected to be north of Hispaniola by this afternoon. A minor
tropical wave will move through the area on Saturday followed by
another weak disturbance on Sunday night. East southeast flow will
then bring warmer than normal temperatures to the northeast coast
with patches moisture spawning showers and afternoon thunderstorms
for the remainder of next week.

&&

.SHORT TERM...Today through Saturday...

Rainbands with heavy rain associated with Tropical Storm Isaias
will continue to affect most of Puerto Rico through the morning
hours, with the heaviest accumulations expected across the
southern and eastern half of Puerto Rico. These rainbands will be
capable of producing winds gusts as high as 50 mph. In addition,
the most persistent rainbands will also be capable of producing areas
of flooding. Across the USVI, occasional rainbands will also be
possible through the morning hours, however, the activity should
not be as widespread there as it will be across Puerto Rico. By
this afternoon into this evening, as Isaias continues to move
away, rainfall activity will gradually diminish across the area.

Much more tranquil weather conditions are expected on Friday as much
drier air moves over the area. Therefore, shower activity is
expected to be limited. Winds will also be lighter. Afternoon
convection cannot be ruled out across northwest Puerto Rico due to
local and diurnal effects.

A band of low-level moisture will move over the area on Saturday.
This will result in some passing showers over eastern PR and the
USVI during the morning hours followed by the development of
afternoon convection across western PR. However, the mid to upper-
levels will be dominated by a ridge, therefore, any afternoon
convection that develops is not expected to be intense.

.LONG TERM...Sunday through Saturday...
The TUTT low that digs down into the Atlantic northeast of Puerto
Rico moves west, but stays north of the forecast area in the
latest run. After it passes on Sunday, high pressure moves into
the area Monday and Tuesday. Another TUTT develops in the western
tropical Atlantic and sweeps through the Caribbean sea adjoining
Puerto Rico late Wednesday and Thursday followed by weak high
pressure on Saturday.

The tropical wave that follows Isaias, will be exiting the area
by early Sunday morning, but will be followed closely by a
disturbance presently near 40 degrees west longitude. It is
expected to brush by the area Sunday night. East southeast to
southeast flow follows this disturbance Monday and Tuesday with
precipitable water values from 1.8 to 2.2 inches. After Tuesday
patches of good moisture move through surrounded by slightly below
normal moisture. These east to southeast winds will also bring
warmer than normal temperatures to the Greater San Juan and
Bayamon metropolitan areas

Sunday through Wednesday 500 mb temperatures range from minus 5 to
minus 6.5 providing the back drop for modest thunderstorms to
develop in the patchy moisture. Some warming occurs Wednesday and
Thursday, but 500 mb temperatures return to even lower values
afterwards. These thunderstorms will be mainly in western and
interior Puerto Rico during the afternoons. Isolated nocturnal
thunderstorms are also possible over the local waters.

&&

.AVIATION...SHRA/TSRA activity and BKN/OVC ceilings with areas of MVFR
conds and mtn obscurations will continue across all terminals
through at least 30/18z due to rainbands associated with Tropical
Storm Isaias with improvements expected across the Leeward Islands
and USVI terminals afterwards and across PR terminals after
30/22z. Winds will be from the ESE- SE between 15 and 25 kts with
peak gusts as high 45 kts in the rainbands.

&&

.MARINE...Tropical Storm Isaias has strong winds that extend well
away from its center and these winds have generated seas of 22-23
feet at Buoy 41043 just north of our outer Atlantic waters winds
and seas will begin to improve as TS Isaias move west northwest
and away from the local area this morning. Small craft advisory
conditions are expected to end early Saturday morning. The second
of the next several waves to pass through the area may bring
sufficient winds to bring a brief episode of 7 foot seas to our
northern local outer Atlantic waters on Sunday night.

&&

.HYDROLOGY...Several rain bands from TS Isaias have entered
southern Puerto Rico. Since these have been fairly fast moving,
accumulations have generally not yet brought anything more than
ponding in poorly drained areas and as of 4 AM AST were less than
one inch. At this time river and streams have been able to handle
the run-off without rising above normal flows. Nevertheless,
additional rainfall will likely cause some rivers to approach
bankfull in southeast and central Puerto Rico this morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  87  78  91  79 / 100  70  20  30
STT  87  82  89  79 /  90  60  20  40

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...Tropical Storm Warning for Central Interior-Culebra-Eastern
     Interior-Mayaguez and Vicinity-North Central-Northeast-
     Northwest-Ponce and Vicinity-San Juan and Vicinity-
     Southeast-Southwest-Vieques-Western Interior.

     High Rip Current Risk through Friday afternoon for Central
     Interior-Culebra-Mayaguez and Vicinity-North Central-
     Northeast-Northwest-Ponce and Vicinity-San Juan and
     Vicinity-Southeast-Southwest-Vieques-Western Interior.

     Flash Flood Watch through Friday morning for Central Interior-
     Culebra-Eastern Interior-Mayaguez and Vicinity-North
     Central-Northeast-Northwest-Ponce and Vicinity-San Juan and
     Vicinity-Southeast-Southwest-Vieques-Western Interior.

     Coastal Flood Advisory until 6 PM AST this evening for Central
     Interior-Culebra-Mayaguez and Vicinity-North Central-
     Northeast-Northwest-Ponce and Vicinity-San Juan and
     Vicinity-Southeast-Southwest-Vieques-Western Interior.

     High Surf Advisory until 6 PM AST this evening for Central
     Interior-Culebra-Mayaguez and Vicinity-North Central-
     Northeast-Northwest-Ponce and Vicinity-San Juan and
     Vicinity-Southeast-Southwest-Vieques-Western Interior.

VI...Tropical Storm Warning for St Croix-St.Thomas...St. John...and
     Adjacent Islands.

     Flash Flood Watch through Friday morning for St Croix-
     St.Thomas...St. John...and Adjacent Islands.

     Coastal Flood Advisory until 6 PM AST this evening for St Croix-
     St.Thomas...St. John...and Adjacent Islands.

     High Surf Advisory until 6 PM AST this evening for St Croix-
     St.Thomas...St. John...and Adjacent Islands.

     High Rip Current Risk through late tonight for St Croix-
     St.Thomas...St. John...and Adjacent Islands.

AM...Tropical Storm Warning for Caribbean Waters of Puerto Rico from
     10 NM to 17N-Anegada Passage Southward to 17N-Atlantic
     Waters of Puerto Rico and USVI from 10 NM to 19.5N-Coastal
     Waters of Northern Puerto Rico out 10 NM-Coastal Waters of
     Northern USVI and Culebra out 10 NM-Coastal Waters of
     Northwestern Puerto Rico out 10 NM-Coastal Waters of
     Southern Puerto Rico out 10 NM-Coastal Waters of Southern
     USVI Vieques and Eastern Puerto Rico out 10 NM-Coastal
     Waters of Southwestern Puerto Rico out 10 NM-Mona Passage
     Southward to 17N.

&&

SHORT TERM...GL/CAM
LONG TERM....WS/MB
PUBLIC DESK...FRG/LIS
Hazardous weather outlook, Jul 29, 8:17 AM CDT, 20 hours 24 minutes before
Perspectivas sobre Condiciones Peligrosas del Tiempo
Servicio Nacional de Meteorologia San Juan PR
913 AM AST miercoles 29 de julio de 2020

AMZ710>745-PRZ001>013-301315-
San Juan y Vecindad-Noreste-Sureste-Este Interior-Norte Central-
Interior Central-Ponce y Vecindad-Noroeste-Oeste Interior-Mayaguez y
Vecindad-Suroeste-Culebra-Vieques-Aguas cercanas y mar afuera del
Atlantico y Caribe-
913 AM AST miercoles 29 de julio de 2020

Esta perspectiva sobre las condiciones peligrosas del tiempo es para
Puerto Rico y las aguas costeras del Atlantico.

Un Aviso de Tormenta Tropical esta en efecto para Puerto Rico. Favor
de referirse al Comunicado Local sobre el Potencial Ciclon Tropical
Nueve (HLSSPN), el Mensaje sobre Peligros Costeros (CFWSJU) y la
Vigilancia de Inundaciones Repentinas (FFASJU) para informacion
adicional.

AMZ715-725-VIZ001-002-301315-
San Tomas, San John y Islas Adyacentes-Santa Cruz-Aguas cercanas del
Atlantico y aguas costeras adyacentes del Caribe-
913 AM AST miercoles 29 de julio de 2020

Esta perspectiva sobre las condiciones peligrosas del tiempo es para
Islas Virgenes Estadounidenses y las aguas costeras adyacentes.

.Dia Uno...Hoy y esta noche

Un Aviso de Tormenta Tropical esta en efecto para Islas Virgenes
Estadounidenses. Favor de referirse al Comunicado Local sobre el
Potencial Ciclon Tropical Nueve (HLSSPN), el Mensaje sobre Peligros
Costeros (CFWSJU) y la Vigilancia de Inundaciones Repentinas
(FFASJU) para informacion adicional.

In the hours before

Local storm report, Jul 30, 2:30 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
330 AM AST THU JUL 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     TSTM WND DMG     ARROYO                  17.97N 66.06W
07/30/2020                   ARROYO             PR   PUBLIC

            A SOCIAL MEDIA POST INDICATED THAT A TREE FELL DOWN ON
            CRR. 3 FROM ARROYO TO PATILLAS, PR. POLICE OFFICER FROM
            ARROYO CONFIRMED EMERGENCY MANEGERS WENT TO THE AREA, BUT
            DUE TO HEAVY RAINS THEY HAVENT BEEN ABLE TO REMOVE THE
            TREE FROM THE ROAD.

&&

FRAMOS
Local storm report, Jul 30, 3:00 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
400 AM AST THU JUL 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 AM     TSTM WND DMG     PONCE                   17.99N 66.61W
07/30/2020                   PONCE              PR   NWS EMPLOYEE

            NWS EMPLOYEE REPORTED A TREE THAT FELL DOWN ACROSS A ROAD
            IN SECTOR PORTUGESE IN PONCE.

&&

FRAMOS

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 1:23 AM CDTSpecial Marine WarningJSJ52 min
Jul 30, 1:39 AM CDTSevere Thunderstorm WarningJSJ51 min
Jul 30, 2:29 AM CDTSevere Thunderstorm WarningJSJ91 min
Jul 30, 2:39 AM CDTSpecial Marine WarningJSJ21 min
Jul 30, 2:47 AM CDTSevere Thunderstorm WarningJSJ73 min
Jul 30, 2:55 AM CDTSpecial Marine WarningJSJ65 min
Jul 30, 4:04 AM CDTSpecial Marine WarningJSJ86 min
Jul 30, 4:18 AM CDTFlash Flood WarningJSJ11 hr
Jul 30, 4:46 AM CDTFlash Flood WarningJSJ3 hr
Jul 30, 5:37 AM CDTSpecial Marine WarningJSJ113 min
Jul 30, 5:57 AM CDTFlash Flood WarningJSJ3 hr
Jul 30, 6:19 AM CDTFlash Flood WarningJSJ6 hr
Jul 30, 7:22 AM CDTFlash Flood WarningJSJ8 hr
Jul 30, 7:41 AM CDTFlash Flood WarningJSJ3 hr
Jul 30, 8:47 AM CDTFlash Flood Warning Considerable damage threatJSJ6 hr
Jul 30, 8:57 AM CDTFlash Flood WarningJSJ3 hr
Jul 30, 10:40 AM CDTFlash Flood Warning Considerable damage threatJSJ3 hr
Jul 30, 11:35 AM CDTFlash Flood WarningJSJ3 hr
Jul 30, 11:43 AM CDTFlash Flood Warning Considerable damage threatJSJ3 hr
Jul 30, 1:19 PM CDTFlash Flood WarningJSJ3 hr
Jul 30, 1:40 PM CDTAreal Flood WarningJSJ6 hr
Jul 30, 2:01 PM CDTFlash Flood WarningJSJ89 min
Jul 30, 2:17 PM CDTSpecial Marine WarningJSJ88 min
Jul 30, 2:24 PM CDTAreal Flood WarningJSJ6 hr
Jul 30, 2:30 PM CDTAreal Flood WarningJSJ6 hr
Jul 30, 2:44 PM CDTAreal Flood WarningJSJ6 hr
Jul 30, 2:59 PM CDTSmall Craft AdvisoryJSJ28 hr
Jul 30, 3:02 PM CDTFlash Flood WarningJSJ3 hr
Jul 30, 3:17 PM CDTFlash Flood Warning Considerable damage threatJSJ118 min
Jul 30, 3:46 PM CDTSpecial Marine WarningJSJ119 min
Jul 30, 3:52 PM CDTFlash Flood WarningJSJ83 min
Jul 30, 4:15 PM CDTFlash Flood WarningJSJ4 hr
Jul 30, 4:52 PM CDTAreal Flood WarningJSJ6 hr
Jul 30, 5:15 PM CDTFlash Flood Warning Considerable damage threatJSJ60 min
Jul 30, 5:28 PM CDTFlash Flood WarningJSJ92 min
Jul 30, 6:16 PM CDTFlash Flood WarningJSJ119 min
Jul 30, 6:52 PM CDTSpecial Marine WarningJSJ53 min

Nearby

Flash Flood Warnings in Puerto Rico, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.